# SDR AALA201611159005

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 53,239 hours, 19,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergecy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10 ABC EMERGENCY LIGHT WILL NOT ILLUMINATE. REPLACED EMERGENCY LIGHT WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
